Author = Ghaemi, M. B
Number of Articles: 4
1. Existence of three positive solutions for nonsmooth functional involving the p-biharmonic operator

Volume 4, Issue 2, Winter and Spring 2013, Pages 68-77

M. B. Ghaemi; S. Mir


2. On positive solutions for a class of infinite semipositone problems

Volume 4, Issue 1, Winter and Spring 2013, Pages 49-54

M. B. Ghaemi; M. Choubin


3. Approximately higher Hilbert $C^*$-module derivations

Volume 1, Issue 2, Winter and Spring 2010, Pages 36-43

M. B. Ghaemi; B. Alizadeh


4. Some properties of continuous linear operators in topological vector PN-spaces

Volume 1, Issue 1, Winter and Spring 2010, Pages 58-64

M. B. Ghaemi; L. Guillen; S. Saiedinezhad